# SDR 06242005

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 29,859 hours, 35,641 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF.
